# SDR CA110531008

- Difficulty date: May 31, 2011
- Submitted: September 9, 2011
- Operation: General aviation
- Make and model: Cessna U206F
- Aircraft time: 6,271 hours
- Engine: Cont IO520F
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Condition: Burned
- Location: Alternator
- Component: Alternator
- Component part number: DOFF10300B
- Stage of operation: CR
- How discovered: O
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

ACFT LOST RADIO COMMUNICATIONS IN FLIGHT.  RETURNED TO DEPARTURE AIRPORT.  MX FOUND A BURNED WIRE ON THE ALTERNATOR AND REPAIRED.  ALTERNATOR REPLACED.
